# SDR ABXA040313

- Difficulty date: August 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 84,095 hours, 27,098 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597832501
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR CAP AT NR 3 PYLON, INSIDE NR 4 MAIN TANK, HAD 3 EACH OVERSIZE HOLES.  REPAIRED IAW REA D857-50013MR.
